# SDR DALA1138710188

- Difficulty date: June 6, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 69,130 hours, 10,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND WHITE EMERGENCY LIGHT AT SEAT 28F INOPERATIVE.  MAINTENANCE RE-TERMINATED WIRING AT BULKHEAD.  OPERATIONAL CHECK WAS GOOD.
